Nitat is correct, it is the shell you are seeing in your stool, not the actually medication. I have been on Asacol for years and I see the shells all the time. Sometimes, I will see them sooner when I have increased frequency. What happens is the medication does not start leeching out until its in your intestines. The medication inside leeches out into your system then you pass the shell. To me it sounds like you need a stronger medication. Maybe you need to go back on Predisone to help quiet things down. This is an inexpensive med and may help to get you feeling better sooner.
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium w/Vit D, and Xanax as needed for my anxiety. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*